# SDR DALA2022122908454

- Difficulty date: December 26, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 133,637 hours, 19,224 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DUE TO TE DISAGREE INDICATION DURING DESCENT. CREW DECLARED EMERGENCY. C/W QRH AND LANDED UNEVENTFULLY.   T/S PER FIM. OPS NML. OK TO RTS PER MCC. (9926573)
